Cyclizine

Prescribed these for sickness and just found the information sheet.says possible side effects are headache,feeling drowsy,blurry eyesight,dry mouth,constipation,difficulty passing urine,restlessness.

I have only being taking them occasionally.have had urinary problems,sleeping more,dry mouth .don't know if my inability to pass urine is because of this med.or whatever else could cause my pelvic pain..My gp won't refer me to gynae until ive seen endocrinologist this Friday.My abdomen feels so much heavier and makes walking difficult especially uphill. Is anyone else taking this med and do they have these side effects?

2 Replies

oldestnewest
  • Hi, 2nd time I've tried replying. I'm a little shaky so pressed submit before I finished. Anyway as I was saying. I've been on cyclizine for many years, and whist I find when having it intravenously I feel dizzy etc I've not found the tablets a problem. Hard to say on bladder pain etc as I already have that due to damaged nerves in and all around the pelvic area. If worried though I would just stop taking them. Maybe try ondansetron? I'm also on this one daily alongside the cyclizine. Or if you can stop altogether it's always best. Whilst I'm on various analgesics n antiemetics myself I would definitely stop taking them in a heartbeat if I could. Sadly the days I've rebelled have landed me in hospital so taking them, along with all the possible side affects is so far the better option for me at the moment. I hope you get some answers Friday. Take care x

  • Thank you.I have that problem too.typically long replies and hitting the wrong keys

    .just got in from walking my dog.feel weak,drained,nauseous stomach and pelvis so heavy.scared it's serious.

You may also like...